# SDR FQAR20150520040

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N929PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843299
- Aircraft time: 15,482 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL36006WA20P
- Part serial: 366WG1315647
- Condition: Cracked
- Location: Engine
- Part time: 1,742 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, SEVERAL CRACKS WERE SEEN AT THE LOWER SPARK PLUG HOLE OF THE NR 1 CYLINDER.  AFTER THE CYLINDER WAS REMOVED, NUMEROUS CRACKS COULD BE SEEN IN THE INSIDE OF CYLINDER HEAD TO EITHER SIDE OF THE LOWER SPARK PLUG HOLE.  THE CYLINDER SHOWED NO INDICATION OF DISCOLORING OR ANYTHING THAT WOULD INDICATE IT WAS EXPOSED TO EXTREME HEAT.
